# SDR 1218361021108

- Difficulty date: December 11, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Condition: Cracked
- Location: Cargo Door
- Component: Door
- Component part number: S5237600001260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR PAN CRACKED AT STRUT SUPPORT FITTING LOCATION.  CARGO DOOR PAN AT STRUT FITTING LOCATION REPAIRED IN ACCORDANCE WITH SRM.
